# SDR DL72L980218

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65236872
- Condition: Part
- Location: Bs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS FRAME 1352 FRAME WORN AT THE 6 O'CLOCK POSITION.  FRAME WAS REPAIRED PER MM 53-11-0.
